# SDR USAASB99209

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8031 - AFTER TAKEOFF FROM CLT, THE AIRCRAFT YAWED LEFT AND RIGHT.  AIRCRAFT CONTROL WAS MAINTAINED AND QUICK REF HANDBOOK PROCEDURES WERE ACCOMPLISHED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND WIRING ASSOCIATED TO THE AUTOPILOT STABILIZER TRIM AT THE AFT PRESSURE BULKHEAD DAMAGED. REPAIRED WIRE NUMBERS 379-201 AND 379-202 IN THE AFT PRESSURE BULKHEAD AREA (RUDDER LVDT) IN ASSOCIATION WITH STANDARD WIRING PRACTICE MANUAL.  ALSO, REMOVED AND REPLACED STABILIZER TRIM MOTOR (P/N AR6460M1) AND AUTOPILOT PITCH COMPUTER (P/N 4050735-901) FOR FAILING (BURNING UP).  ACCOMPLISHED OPERATIONAL CHECK OF YAW DAMP SYSTEM.  NO FAULTS NOTED.  (M)
